# SDR N1078C111702

- Difficulty date: November 17, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N1078C
- Make and model: Bell 206L-1
- Aircraft serial: 45392
- Aircraft time: 22,432 hours, 4,007 cycles
- Engine: Allsn 250C28
- Engine time: 18,487 hours, 4,012 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT CAME-ON IN CRUISE FLIGHT.
